# SDR SWAA2021010633773

- Difficulty date: December 1, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB, AT STABILIZER STATION 129.50, 3RD VERTICAL STIFFENER IS CRACKED.  REPAIRED LT HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50 3RD VERTICAL STIFFENER FROM FWD END, IAW SRM 55-10-09-2R-4.
